# SDR QXEA200501173

- Difficulty date: August 13, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,251 hours, 26,386 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 PROP WILL NOT AUTO FEATHER FOR AUTO FEATHER TEST. TORQUE DROPS BUT NO POWER UPTRIM OR ALTERNATE FEATHER LIGHT. MAINTNEANCE CHECKED NR 2 ENGINE HARNESS FOR LOOSE CONNECTIONS. NONE NOTED. CHECKED ENGINE CONDITION PANEL FOR FAULTS. NONE NOTED. COMPLIED WITH AUTO FEATHER AND POWER UPTRIM TEST IAW DHC8/200 ENGINE RIGGING MANUAL, PART 3, PAGES 3-63 THROUGH 3-65. AUTO FEATHER AND POWER UPTRIM TEST NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
